MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562371
Medical Device Problem Codes Retraction Problem (1536); Failure to Cut (2587)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator medium crescent stiff snare was used during a colonoscopy procedure performed on (b)(6) 2021.According to the complainant, during the procedure, the snare would not close all the way.The technician described that the snare was felt flimsy and had difficulty resecting the target polyp.The procedure was completed with another captivator snare.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator medium cresent stiff snare was used during a colonoscopy procedure performed on (b)(6) 2021.According to the complainant, during the procedure, the snare would not close all the way.The technician described that the snare was felt flimsy and had difficulty resecting the target polyp.The procedure was completed with another captivator snare.There were no patient complications reported as a result of this event.It was reported that they were having issues with the snares not cutting through polyps causing clips to be replaced at the polyp site to stop the bleeding.
 
Additional Manufacturer Narrative
Block g2: report source (user facility) maude report mw5099149 received on march 01, 2021.Block h6: problem code a050702 captures the reportable event of loop difficulty resecting the target polyp.Conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h10: according to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental medwatch will be filed.Block h11: block b5 and h6 (patient codes, impact codes) have been updated with the additional information based on maude report mw5099149 received on march 01, 2021.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11323017
Report Number3005099803-2021-00435
Device Sequence Number4274660
Product Code FDI
UDI-Device Identifier08714729019381
UDI-Public08714729019381
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2023
Device Model NumberM00562371
Device Catalogue Number6237
Device Lot Number0026130915
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer03/01/2021
Initial Report FDA Received Date02/12/2021
Supplement Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1